Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

My brother getting pain in abdomen at hypochondriac region, please help

Dear Sir, My brother getting pain in abdomen at hypochondriac region ann it is decresed by bending forward and pain radiating to back. by this symptoms I concluded it as pancreatitis and now he is taking Creon tablets tid, and esmeprozole bd, now appetitie is increased, pain also releaved but for how many days I need to continue these medication and what is the prognostic examintions. Plese let me know. Thanking you sir Yours truly, Dr. R. Naresh Kumar
Asked On : Fri, 26 Feb 2010
Answers:  1 Views:  463
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi.. Depending on the chronicity of the condition the type of treatment and the duration of the treatment varies. Ingeneral an acute pancreatitis help within a week unlike chronic pancreatitis who need long therapies.. Hence depending on the tests and scans doctor will be able to decide the further course of action...

Answered: Sat, 27 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor